# SDR TRAX200600193

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BELLY IN AVIONICS BAY ON 2ND, 3RD AND 4TH RIB FWD OF AVIONICS BAY DOOR.   REPAIRED CORROISION DAMAGE ON BELLEY IAW SRM 53-21-15 53-00-00 AND 51-21-06.  (CLOSED)
